MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE?; WIRE, GUIDE, CATHETER
Model Number H7491213501J1
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that guide wire tip detachment occurred.A 182cm choice guidewire was selected for use.However, upon opening, an anomaly was observed in its structure, and it was noted that the flexible tip was removed.The procedure was completed with another device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: visual and microscopic inspection revealed the spring tip of the guidewire was bent.The total length of the guidewire was within specifications.This means that the guidewire was returned complete for analysis and there was no sign of detachment.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description

Brand Name
CHOICE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22248132
Report Number2124215-2025-37668
Device Sequence Number15851032
Product Code DQX
UDI-Device Identifier08714729252412
UDI-Public(01)08714729252412(17)260522(10)34088080
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberH7491213501J1
Device Catalogue NumberH7491213501J1
Device Lot Number0034088080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown